# SDR AALA202208031392

- Difficulty date: July 14, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake Assy
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR STRUCTURE ABOVE WING BOX AND FLOOR BOX ATTACHMENT BRACKET AT STA 540 AND BUTT LINE 0 TO LEFT BUTT LINE 24 IS BROKEN AT IN BOARD END FORWARD END AFT FLANGES. REMOVED AND REPLACED FLOOR SUPPORT BRAKE ASSEMBLY PER AARD 51-00-05-1.
